Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A note on Lie groups


Author: Hans Samelson
Journal: Bull. Amer. Math. Soc. 52 (1946), 870-873
MathSciNet review: 0018650
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Weyl, Theorie der Darstellung kontinuierlicher halbeinfacher Gruppen durch lineare Transformationen III, Math. Zeit. vol. 24 (1925) p. 380.
  • 2. L. Pontrjagin, Topological groups, Princeton, 1939, p. 271.
  • 3. H. Hopf und W. Rinow, Über den Begriff der vollständigen differentialgeometrschen Fläche, Comment. Math. Helv. vol. 3 (1931).
  • 4. W. Rinow, Über Zusammenhänge zwischen der Differentialgeometrie im Grossen und im Kleinen, Math. Zeit. vol. 35 (1932).
  • 5. Stefan Cohn-Vossen, Existenz kürzester Wege, Compositio Math. 3 (1936), 441–452 (German). MR 1556958
  • 6. C. Carathéodory, Variationsrechnung und partielle Differentialgleichungen erster Ordnung, Leipzig, Berlin, 1935, pp. 319, 320, 322.


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1946-08663-2
PII: S 0002-9904(1946)08663-2